Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some remarks on parallelizable Stein manifolds


Author: Otto Forster
Journal: Bull. Amer. Math. Soc. 73 (1967), 712-716
MathSciNet review: 0218619
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. Forster and K. J. Ramspott, Analytische Modulgarben und Endromisbündel, Inventiones Math. 2 (1966/67), 145-170. MR 218618
  • 2. H. Grauert, Analytische Faserungen über holomorph-vollständigen Räumen, Math. Ann. 135 (1958), 263-273. MR 98199
  • 3. D. Husemoller, Fibre bundles, McGraw-Hill, New York, 1966. MR 229247
  • 4. M. Kervaire, L'homotopie stable des groupes classiques d'après R. Bott, Séminaire Bourbaki 11 (1958/59), Exp. 172.
  • 5. J. Milnor, Morse theory, Annals of Mathematics Studies, No. 51, Princeton Univ. Press, Princeton, N. J., 1963. MR 163331
  • 6. F. P. Peterson, Some remarks on Chern classes, Ann. of Math. 69 ( 1959), 414-420. MR 102807
  • 7. K. J. Ramspott, Stetige und holomorphe Schnitte in Bündeln mit homogener Faser, Math. Z. 89 (1965), 234-246. MR 180701
  • 8. E. Stiefel, Richtungsfelder und Fernparallelismus in n-dimensionalen Mannigfaltigkeiten, Comment. Math. Helv. 8 (1935), 305-353. MR 1509530


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11839-1